Follow
Lê Dung Trang
Lê Dung Trang
Emeritus, Aix-Marseilles University, France
Verified email at ictp.it
Title
Cited by
Cited by
Year
The invariance of Milnor's number implies the invariance of the topological type
DT Lê, CP Ramanujam
American Journal of Mathematics 98 (1), 67-78, 1976
3161976
Un théoreme de Zariski du type de Lefschetz
HA Hamm, DT Lê
Ann. scient. Éc. Norm. Sup. 4e série 6, 317-355, 1973
3141973
Variétés polaires locales et classes de Chern des variétés singulieres
DT Lê, B Teissier
The Annals of Mathematics 114 (3), 457-491, 1981
2041981
Some remarks on relative monodromy
DT Lê
Real and complex singularities 1 (Proc. Ninth Nordic Summer School), 397-403, 1977
1831977
Calcul du nombre de cycles évanouissants d'une hypersurface complexe
DT LÊ
Annales de l'Institut Fourier 23 (4), 261-270, 1973
1321973
Computation of the Milnor number of an isolated singularity of a complete intersection (in russian)
DT Lê
Funkcional. Anal. i Priložen. 8 (2), 45-49, 1974
118*1974
Cycles évanescents, sections planes, et conditions de Whitney II
DT Lê, B Teissier
Proc. Symp. Pure Math 40 (Part 2), 65-103, 1983
98*1983
Euler obstruction and indices of vector fields
JP Brasselet, DT Lê, J Seade
Topology 39 (6), 1193-1208, 2000
952000
Limites d’espaces tangents en géométrie analytique
DT Lê, B Teissier
Commentarii Mathematici Helvetici 63 (1), 540-578, 1988
921988
Complex analytic functions with isolated singularities
DT Lê
J. Algebraic Geom 1 (1), 83-99, 1992
801992
Noeuds algébriques
Lê, Dung Tráng
Ann. Inst. Fourier (Grenoble) 23 (2), 117–126, 1973
80*1973
Sur les noeuds algébriques
DT Lê
Compositio Math 25 (3), 281-321, 1972
80*1972
Le concept de singularité isolée de fonction analytique
LD Tráng
Complex analytic singularities 8, 215-228, 1987
791987
Lefschetz theorems on quasi-projective varieties
HA Hamm, DT Lê
Bulletin de la Société Mathématique de France 113, 123-142, 1985
731985
Mixed Hodge structures
F Elzein, DT Lê
Hodge theory in Math. Notes 49, 123 - 216, 2014
69*2014
Rectified homotopical depth and Grothendieck conjectures
HA Hamm, DT Lê
The Grothendieck Festschrift, 311-351, 1997
67*1997
Courbes polaires et topologie des courbes planes
DT Lê, F Michel, C Weber
Annales scientifiques de l'École Normale Supérieure 24 (2), 141-169, 1991
621991
La constance du nombre de Milnor donne des bonnes stratifications
DT LÊ, K SAITO
C. R. Acad. Sci. Paris Sér. A-B 277 (16), 793-795, 1973
601973
Sur le comportement des polaires associées aux germes de courbes planes
DT Lê, F Michel, C Weber
Compositio Mathematica 72 (1), 87-113, 1989
591989
Fusarium basal rot: profile of an increasingly important disease in Allium spp.
D Le, K Audenaert, G Haesaert
Tropical Plant Pathology 46, 241-253, 2021
552021
The system can't perform the operation now. Try again later.
Articles 1–20